When will prestiq work? Feel better?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lynnie09
New Member


Date Joined Aug 2009
Total Posts : 6
   Posted 9/3/2009 10:39 PM (GMT -7)   
Hi. I posted the other day, a PM. I have been down for a month, and last few weeks feeling bad. Crying for no reason at all? Hate being around everyone? Anyways I'm finally listening to doctor, and taking the prestiq. Started on 50 mg a day. Today was day 3. Anyone know how long to begin to feel any better? Miss the old me, and feeling horrible these days. Gotten so bad my husband and I are not in the same room. Hardly even talk anymore. Had argument 3 wks ago, and I cant seem to let it go. Therapist said the anger, can be from depression and anxiety? Feel like Im going crazy. hate going to work. Would rather stay home and stay in bed, but I can't.
 
Just want to feel better? Any information would be helpful. Thanks.
 
 

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 9/4/2009 5:52 AM (GMT -7)   

Good Morning and Welcome to HealingWell,

When taking Pristiq, it’s important to give it time to work. Everybody responds differently to treatment. In general, it can take several weeks to feel the full benefit of a prescription antidepressant, although some people will start to feel better sooner. Remember, it's important to take Pristiq as prescribed by your health care professional. Don't stop taking Pristiq without first talking to your health care professional, even if you don't feel results right away.

Good luck on this med and may it be the one that works for you.  :)

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 9/4/2009 8:27 AM (GMT -7)   
Kitt is spot on. It takes a good four to six weeks for an antidepressant to work. Please be patient. And in the meantime remember we are here to talk to.

I hope that you feel better soon.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Lynnie09
New Member


Date Joined Aug 2009
Total Posts : 6
   Posted 9/4/2009 2:23 PM (GMT -7)   

Thanks. The doctor did say at least a month till I notice something. But I was hoping it may be sooner. I think I will start a log to check how i feel at the same time everyday? The dr mentioned to do it, but it was for something else. I think it would work for this.

Thanks so much. I will keep coming on. It is so nice to read others writings, and know Im not the only one........ All though sometimes it feels like I am?......   confused   How I feel is so confusing at times. Like one minute ok at work, and then from no where, crying in bathroom? I keep telling myself this will pass......Thanks


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 9/4/2009 5:10 PM (GMT -7)   
You are right, this too shall pass. It takes time sometimes to get through it.

I am glad that you feel comfortable with the forum. This really is a wonderful place to come. All of the members are wonderful too. You will be glad that you found your way here.

If your medication doesn't work well for you, know that there are many different AD's that you can take. Sometimes it takes a while to find what i sright for you. But try not to loses pateince.

Best wishes for a wonderful day,

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18773
   Posted 9/5/2009 2:13 AM (GMT -7)   
hi on pristiq, 200mg. an increase afer 3 weeks helped me. something to think about. yes 4-6wks before it kicked in for me. hopefully soon for you too. with compassion. jamie
 
dx, mdd, severe borderline personality disorder.

artz_tl
New Member


Date Joined Jul 2009
Total Posts : 9
   Posted 9/5/2009 7:33 AM (GMT -7)   
Hey! I'm on day 15 of pristiq, and I can already tell a differance! I also have xanax...so I can use it in the desperate moments......might want to find out if that's an option for you until your pristiq kicks in. Anyway, I've been on Prozac and Lexapro too......but I couldn't handle either of the side effects from them. Pristiq has had side effects too, the first week was awful! Waking up every 2 hrs, nasea, hot flashes, felt like my head was crawling.....but I'm not feeling the side effects as much now! And like I said, week 2 and I'm already feeling better! And talk to your husband! I'm not sure what has happened, but I've been married to mine for 10 years, and trust me......every bad thing that a couple can go through.....we've had to deal with! We're stronger now and have learned from our mistakes......but I think it has contributed to my person problems! If you bottle it up.....you'll explode! I finally did! And now my husband is helping me (he knows part of it is his fault wink ) and we haven't played the blame game! So try to talk to your husband......you need his support right now! Prayers! And hang in there!!!!!

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18773
   Posted 9/6/2009 12:21 AM (GMT -7)   
good reply artz. cheers. jamie. yes all meds do have side effects, i realise that these are what you faced, others can have differences in effect or could none. dependent on the individual, medical history, dx and or if they are on other medications. cheers and hi to you. keep posting. hope to share with you and keep on learning and helping. with compassion. jamie

Lynnie09
New Member


Date Joined Aug 2009
Total Posts : 6
   Posted 9/6/2009 9:51 PM (GMT -7)   
Thanks to all. I did have a good talk with hubby. I was very honest, and open. Told just how Im feeling, and it was nice to get that off my chest. Normally I dont say too much. I hold it all in. Dr said it is so bad, and causes anxiety to be much worst. So I took the plunge! Felt much better, and Hubby was great. He said it was nice to hear. And a lot of it he knew nothing about! I was surprised at first, but remembered that so many times men, dont know why we are upset?? I had read about that earlier in the day. It was true, and I needed to remind myself that "he cant read my mind". Best part was he said that he just wants me to be better, and feel better.

Yes, and i do take zanax. It has been helping me, but dr said it is very addictive. So I get very nervous. She said going to take ativan now. I guess and she said it is less addictive. But still works the same. Just look forward to feeling better.
Thanks again to everyone. Lynnie

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18773
   Posted 9/6/2009 10:23 PM (GMT -7)   
good work lynnie, doing well, yeah i was on xanax, yep highly addictive, albeit the right and effective treatment for when it was required. the less adictive one will be better, will be able to use more without the worry. doing well. yes us men are not mind readers, nor are women, kid's the elderly, etc. communication is key. with compassion. jamie
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 10:17 PM (GMT -7)
There are a total of 2,735,742 posts in 301,326 threads.
View Active Threads


Who's Online
This forum has 151429 registered members. Please welcome our newest member, terrance.
254 Guest(s), 9 Registered Member(s) are currently online.  Details
terrance, Job_the_Phoenix, Scaredy Cat, TitusNana, Sheeks175, joavila92, Sarakt, puppylover, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer